Blank Cover Image
 ↑ タイトル、所在を表示

Mathematics of computation

フォーマット:
雑誌
責任表示:
American Mathematical Society
巻次(年次):
Vol. 14, no. 69 (1960)-
出版情報:
Washington, D.C. : National Academy of Sciences-National Research Council, 1960-
ISSN:
00255718  CiNii Articles  Webcat Plus  JAIRO
継続前誌:
Mathematical tables and aids to computation : a quarterly journal edited on behalf of the comittee on mathematical tables and aids to computation <AA0029304X>
書誌ID:
AA00723750
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Mathematical Society

Macmillan

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

Australian Mathematical Society

Australian Mathematical Society

American Mathematical Society

American Mathematical Society

Ramanujan Mathematical Society

Ramanujan Mathematical Society

American Mathematical Society

American Mathematical Society

Australian Mathematical Society

Printed and published for the Australian Mathematical Society by P. Noordhoff

American Mathematical Society

American Mathematical Society

London Mathematical Society

Published for the Society by C.F. Hodgson